Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had nose surgery, on birth control, early period, swollen and burning vagina. Miscarriage due to anesthesia?

HI, SO I HAD A NOSE SURGERY DONE FIVE DAYS AGO. IM ON THE BIRTH CONTROL PILL . EXPECTING MY PERIOD IN FOUR DAYS BUT CAME TODAY. MY PERIOD FEELS WEIRD THOUGH, THE BLOOD IS DARK RED , KIND OF LOOKS BLACK. ALSO, MY VIRGINA SORT OF BURNS AND FEELS A LITTLE SWOLLEN. WOULD THAT BE A SIGN OF A MISSCARRIAGE DUE TO THE ANESTHESIA??. HELP PLEASE!.,
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello.
Thanks for writing to us.
The early period that you had is not due to miscarriage. Since you are taking birth control pregnancy is not likely. Vaginal infections also need to be ruled out after examination.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor